Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

August 9, 2011Emanuel County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2011, 4:55 PM EDT for Emanuel County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 4:55 PM EDT (20:55 UTC)
Expired
Aug 9, 2011, 5:45 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:30 PM EDTTSTM WND DMG5 Nw Garfield, GAEMANUEL COUNTY 911 RELAYED A REPORT OF A DOWNED TREE NEAR CAHOOCHEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WWUS82 KFFC 092055
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE AUG 9 2011

GAZ085-086-092145-
455 PM EDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN JOHNSON AND EMANUEL COUNTIES UNTIL 545 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JOHNSON AND EMANUEL COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MEEKS...KITE...NORRISTOWN JUNCTION...
BLUNDALE...DELLWOOD...COVENA...MODOC...SUMMERTOWN...SWAINSBORO...
NUNEZ...LEXSY...CANOOCHEE...GEORGE L SMITH STATE PARK...TWIN CITY AND
STILLMORE. 

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3241 8219
      3236 8224 3234 8224 3263 8269 3280 8256
      3279 8248 3276 8245 3277 8240 3271 8209
      3266 8208 3260 8200
TIME...MOT...LOC 2055Z 288DEG 23KT 3267 8255

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:45 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 9, 3:45 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE AUG 9 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A WEAK COLD FRONT EXPECTED TO DRIFT INTO N GA TONIGHT AND TO CENTRAL
GA WEDNESDAY AND WILL LIKELY LINGER ACROSS THE AREA THURSDAY.
SIGNIFICANT SHORT WAVE WILL MOVE ACROSS THE AREA TONIGHT AND WITH
LARGE CAPES OVER THE AREA THIS AFTERNOON...SEVERE STORMS WILL BE
POSSIBLE WITH DAMAGING WINDS AND HAIL.

DRIER AIRMASS EXPECTED OVER THE AREA FOR WEDNESDAY WITH THE PASSAGE
OF THE WAVE AND WILL GO WITH NO POPS FOR THE FORECAST. CAN NOT
COMPLETELY RULE SMALL POTENTIAL FOR A THUNDERSTORM OVER THE FAR
SOUTHERN PORTION OF THE CWA. OVERALL MUCH LESS INSTABILITY IS
FORECAST.

MODELS INCONSISTENT WITH THE FORECAST FOR THURSDAY MAINLY HAVING TO
DO WITH THE INFLUENCE OF ANOTHER SHORT WAVE. THE NAM IS PLAYING UP
THE CHANCES FOR PRECIP LATER WEDNESDAY NIGHT AND THURSDAY AND THE
GFS MUCH LESS SO. HAVE GENERALLY TAKEN A COMPROMISE WITH 20-30
PERCENT POPS FOR N GA WEDNESDAY NIGHT AND ACROSS THE AREA ON THURSDAY
INTO THURSDAY NIGHT.

MOS HIGH TEMPERATURES CLOSE FOR WEDNESDAY AND HAVE LEANED TOWARD THE
WARMER SIDE WITH A DRIER AIRMASS EXPECTED. MOS HIGH TEMPERATURES
SIGNIFICANTLY DIFFER FOR THURSDAY AND HAVE GENERALLY WENT WITH A
BLEND OR SLIGHTLY WARMER THAN A PURE BLEND. HEAT ADVISORY WILL BE
ALLOWED TO EXPIRE THIS EVENING. WITH DRIER RH'S OVER THE AREA FOR
WEDNESDAY...HEAT INDICES OF 105 OR GREATER ARE NOT EXPECTED.

OVERALL CONFIDENCE IS MEDIUM.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A WEAK FRONT COULD CONTINUE TO LINGER ACROSS THE STATE FRIDAY INTO
SATURDAY WITH AT LEAST SOME CHANCE FOR SHOWERS AND STORMS. ANOTHER
COLD FRONT MOVES TO THE AREA FOR SUNDAY WITH A WELL DEFINED UPPER
TROUGH ASSOCIATED THAT WILL GIVE POTENTIAL FOR SHOWERS AND STORMS
ACROSS MUCH OF THE AREA. PASSAGE OF THE UPPER SYSTEM COULD DRY
THINGS OUT FOR MONDAY AND TUESDAY WITH ONLY SMALL CHANCES FOR PRECIP
IN THE FORECAST.

&&

.CLIMATE...

RECORDS FOR 08-09

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 2007     74 1997     78 2007     60 2004
                                                    1989
   KATL     103 2007     73 1997     79 2007     59 1976
   KCSG     100 2007     80 1997     79 2007     61 1950
   KMCN     103 2007     77 1989     78 2007     61 2004
                                                    2002

RECORDS FOR 08-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 2007     74 1970     77 1987     60 1953
   KATL     103 2007     75 2004     78 2007     61 1990
                            1898                    1953
                            1879
   KCSG     104 2007     78 2004     79 1983     62 1953
   KMCN     105 2007     76 2004     76 2007     60 2002
                                        1927

RECORDS FOR 08-11

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2007     72 1970     79 2007     60 1989
   KATL     100 2007     73 1970     81 2007     62 1917
                                                    1890
                                                    1879
   KCSG     103 2007     78 1970     81 2007     63 1954
   KMCN     101 2007     79 1970     78 2007     60 2002
                            1922

RECORDS FOR 08-12

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1925     73 1970     75 1934     61 1967
   KATL      98 1999     73 1940     80 1881     59 1890
                1957        1922
   KCSG     101 1999     81 2008     77 2010     65 1989
                            2004
   KMCN     102 1925     74 1919     77 1925     62 1967

RECORDS FOR 08-13

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1925     72 1922     75 1926     56 1964
                                        1925
   KATL     100 2007     73 1992     80 1881     56 1964
                            1922
   KCSG      98 1995     82 1992     79 2010     61 1964
   KMCN     101 1999     80 1986     79 1925     59 1967
                1925

RECORDS FOR 08-14

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1925     71 1991     78 1925     57 1964
   KATL      99 2007     73 1991     78 2007     56 2004
                1995
                1980
   KCSG     102 1999     76 1991     78 2010     60 1967
                                                    1964
   KMCN     102 1999     72 1931     77 2010     56 1967
                                                    1964

RECORDS FOR 08-15

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 2007     71 1964     77 1915     62 1979
                1918                                1967
                                                    1964
   KATL     102 2007     69 1890     77 1908     62 1962
                1995
   KCSG     102 1995     82 1969     81 1995     63 1967
                                                    1963
   KMCN     104 2007     80 1928     76 1927     58 1967

&&

.AVIATION...
18Z UPDATE...
VFR CIGS/VISIBILITIES WILL CONTINUE OUTSIDE OF CONVECTION. SHORT
TERM MODELS SHOWING BEST CHANCES SOUTH OF ATL AREA AND AHN...BUT
COULD SEE ISOLATED TO SCATTERED DEVELOPMENT...WITH 21-23Z TIME
FRAME LOOKING BEST ATL AND AHN. WHILE TSTMS POSSIBLE AT TAF SITES
EXACT TIMING/LOCATIONS STILL A QUESTION SO HAVE PUT CB IN AFTER
19Z AS CU FIELD IS INCREASING AND SHOULD START REACHING CONVECTIVE
TEMPERATURE. WEST TO NORTHWEST WINDS...GRADIENT AND VWP INDICATING
GUSTS AT LEAST THRU 01-03Z...THEN DIMINISHING TO 5-8KTS...
INCREASING NEAR 10KTS ONCE AGAIN TOMORROW.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...CIGS AND VSBYS.
MEDIUM ON CONVECTION AFTER 18Z...LOW ON IMPACTING ATLANTA.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  98  69  95 /  30   5   5  20
ATLANTA         71  94  74  91 /  30   5   5  30
BLAIRSVILLE     64  87  67  84 /  30  10  20  30
CARTERSVILLE    68  95  69  91 /  30  10  20  30
COLUMBUS        73  96  75  94 /  40   5   0  30
GAINESVILLE     71  93  72  91 /  30  10  20  30
MACON           72  97  70  96 /  40   5   0  30
ROME            69  94  70  91 /  30  10  30  30
PEACHTREE CITY  69  94  68  91 /  30   5   5  30
VIDALIA         74  97  73  97 /  40  10   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BIBB...BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

&&

BDL
Hazardous weather outlook, Aug 9, 3:00 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT TUE AUG 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
300 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED NORTH AND CENTRAL
GEORGIA. ISOLATED SEVERE STORMS ARE POSSIBLE. HEAT ADVISORY
REMAINS IN PLACE FOR PORTIONS OF CENTRAL AND EASTERN GEORGIA.

.SYNOPSIS...
AS THE FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST...LINGERING
OUTFLOW BOUNDARIES...AND A WEAK SHORTWAVE EXPECTED TO MOVE ACROSS
WEST GEORGIA THIS EVENING WILL AID IN DEVELOPMENT OF SCATTERED TO
NUMEROUS THUNDERSTORMS THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...
GUSTY WINDS TO 60 MPH...UP TO QUARTER SIZED HAIL...AND HEAVY
DOWNPOURS. ADDITIONALLY...DANGEROUS CONDITIONS CONTINUE ACROSS
PORTIONS OF CENTRAL AND EASTERN GEORGIA WITH AFTERNOON HEAT INDEX
VALUES EXPECTED TO REACH 105 TO 110.

.DISCUSSION...
AN UNSTABLE ATMOSPHERE REMAINS ACROSS THE FORECAST AREA...WITH
CAPES OF 3000 TO 4000 J/KG AND LIFTED INDEX VALUES AROUND -7...
THIS WILL AID IN THE DEVELOPMENT OF ISOLATED STRONG TO SEVERE
STORMS. THE GREATEST THUNDERSTORM POTENTIAL IS GENERALLY ALONG
AND SOUTH OF A LINE FROM CARROLLTON...TO ATHENS. PRECIPITABLE WATER
VALUES ARE NEAR 2 INCHES ACROSS THE AREA...WITH LOCALLY HEAVY RAIN
EXPECTED WHICH COULD RESULT IN LOCALIZED FLOODING AND PONDING OF
WATER ON ROADWAYS. IN ADDITION TO THE THUNDERSTORM ACTIVITY...HOT
TEMPERATURES CONTINUE...ESPECIALLY ACROSS PORTIONS OF CENTRAL AND
EAST GEORGIA WHERE WEAK SURFACE HIGH PRESSURE WILL MAINTAIN ITS
HOLD ANOTHER DAY. A HEAT ADVISORY REMAINS IN PLACE FOR AREAS
ALONG AND SOUTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA FOR
AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 110.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 9, 4:36 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     FORSYTH                 33.03N 83.94W
08/09/2011                   MONROE             GA   911 CALL CENTER

            MONROE COUNTY 911 RELAYED REPORTS OF 2-3 DOWNED TREES IN
            THE COUNTY SO FAR.

&&

RGARCIA
Special weather statement, Aug 9, 4:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT TUE AUG 9 2011

GAZ083-094-095-092115-
439 PM EDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...PEACH AND HOUSTON COUNTIES UNTIL 515 PM EDT...

AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BYRON...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS...PEACH AND HOUSTON COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKEWOOD...MIAMI
VALLEY...POWERVILLE...BYRON...FORT VALLEY...CENTERVILLE...HOUSTON
LAKE...ELBERTA...WARNER ROBINS...SAND BED...KATHLEEN...BONAIRE...
ROBINS AIR FORCE BASE...BULLARD AND MARION. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3253 8391 3265 8384 3269 8377 3269 8369
      3267 8367 3266 8360 3270 8361 3270 8360
      3266 8336 3243 8357
TIME...MOT...LOC 2039Z 284DEG 21KT 3262 8370
Local storm report, Aug 9, 4:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     FORSYTH                 33.03N 83.94W
08/09/2011                   MONROE             GA   911 CALL CENTER

            MONROE COUNTY 911 RELAYED REPORTS OF NUMEROUS DOWNED
            TREES IN THE COUNTY.

&&

RGARCIA
Local storm report, Aug 9, 4:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             LULA                    34.39N 83.66W
08/09/2011  E0.88 INCH       HALL               GA   PUBLIC

            PUBLIC REPORTS GUSTY WINDS...HEAVY RAINS...AND
            NICKLE-SIZED HAIL.

&&

RGARCIA
Local storm report, Aug 9, 4:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     FORSYTH                 33.03N 83.94W
08/09/2011                   MONROE             GA   911 CALL CENTER

            MONROE COUNTY 911 RELAYED REPORTS OF NUMEROUS DOWNED
            TREES IN THE COUNTY. HALF A DOZEN HOUSES WITH TREE DAMAGE
            AND A HOUSE WITH PART OF ITS ROOF DAMAGED BY WINDS.

&&

RGARCIA
Special weather statement, Aug 9, 4:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE AUG 9 2011

GAZ085-086-092145-
455 PM EDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN JOHNSON AND EMANUEL COUNTIES UNTIL 545 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JOHNSON AND EMANUEL COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MEEKS...KITE...NORRISTOWN JUNCTION...
BLUNDALE...DELLWOOD...COVENA...MODOC...SUMMERTOWN...SWAINSBORO...
NUNEZ...LEXSY...CANOOCHEE...GEORGE L SMITH STATE PARK...TWIN CITY AND
STILLMORE.

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3241 8219
      3236 8224 3234 8224 3263 8269 3280 8256
      3279 8248 3276 8245 3277 8240 3271 8209
      3266 8208 3260 8200
TIME...MOT...LOC 2055Z 288DEG 23KT 3267 8255

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:03 PM EDTSpecial Weather StatementFFCHeard, Troup42 min
Aug 8, 8:17 PM EDTSpecial Weather StatementFFCHenry, Rockdale28 min
Aug 8, 8:25 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 8, 8:27 PM EDTSpecial Weather StatementFFCOconee, Walton48 min
Aug 8, 8:30 PM EDTSpecial Weather StatementFFCFannin45 min
Aug 8, 8:32 PM EDTSpecial Weather StatementFFCJefferson28 min
Aug 8, 8:56 PM EDTSpecial Weather StatementFFCGlascock, Jefferson34 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCrisp25 min
Aug 8, 9:06 PM EDTSpecial Weather StatementFFCFayette, Spalding39 min
Aug 8, 9:38 PM EDTSpecial Weather StatementFFCHarris37 min
Aug 8, 9:39 PM EDTSpecial Weather StatementFFCJefferson36 min
Aug 8, 10:01 PM EDTSpecial Weather StatementFFCLamar, Monroe44 min
Aug 8, 10:42 PM EDTSpecial Weather StatementFFCBibb33 min
Aug 9, 2:40 PM EDTSpecial Weather StatementFFCBibb, Twiggs50 min
Aug 9, 2:45 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Muscogee, Pike, Talbot, Upson45 min
Aug 9, 3:33 PM EDTSpecial Weather StatementFFCPike27 min
Aug 9, 3:41 PM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson49 min
Aug 9, 3:53 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson52 min
Aug 9, 4:08 PM EDTSpecial Weather StatementFFCBanks52 min
Aug 9, 4:13 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 9, 4:16 PM EDTSevere Thunderstorm WarningFFCMonroe44 min
Aug 9, 4:39 PM EDTSpecial Weather StatementFFCHouston, Peach, Twiggs36 min
Aug 9, 4:43 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski47 min
Aug 9, 4:43 PM EDTSevere Thunderstorm WarningFFCBibb, Jones47 min
Aug 9, 4:54 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart36 min
Aug 9, 5:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson45 min
Aug 9, 5:03 PM EDTSevere Thunderstorm WarningFFCTwiggs42 min
Aug 9, 5:13 PM EDTSpecial Weather StatementFFCTreutlen32 min
Aug 9, 5:13 PM EDTSevere Thunderstorm WarningFFCBaldwin, Wilkinson35 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCSchley, Stewart, Webster26 min
Aug 9, 5:21 PM EDTSpecial Weather StatementFFCTelfair24 min
Aug 9, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel36 min
Aug 9, 5:43 PM EDTSevere Thunderstorm WarningFFCCrisp30 min
Aug 9, 5:54 PM EDTSpecial Weather StatementFFCToombs36 min
Aug 9, 6:08 PM EDTSevere Thunderstorm WarningFFCTelfair26 min
Aug 9, 6:20 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Aug 9, 7:29 PM EDTSpecial Weather StatementFFCMorgan31 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.